# SDR CA140108013

- Difficulty date: December 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Hinge Pin
- Part number: 407064009XXX
- Condition: Migrated
- Location: Xmsn Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) MECHANIC REPORTED A TRANSMISSION COWL DOOR LT THE ACFT IN FLIGHT.  THE MECHANIC REPORTED HE BELIEVES THE HINGE PIN MIGRATED OUT OF THE TOP OF THE HINGE AND THE BOTH THE PIN AND THE DOOR LT THE ACFT.  NO OTHER DAMAGE WAS REPORTED TO THE ACFT.
